• 综合性科技类中文核心期刊
    • 中国科技论文统计源期刊
    • 中国科学引文数据库来源期刊
    • 中国学术期刊文摘数据库(核心版)来源期刊
    • 中国学术期刊综合评价数据库来源期刊
LÜ Jian, YANG Xiang-ping, SHU Qing-nian, LIU Jing. Study on the Distribution of Storm Sewer System With Fractal Theory[J]. Journal of Beijing University of Technology, 2003, 29(4): 447-450.
Citation: LÜ Jian, YANG Xiang-ping, SHU Qing-nian, LIU Jing. Study on the Distribution of Storm Sewer System With Fractal Theory[J]. Journal of Beijing University of Technology, 2003, 29(4): 447-450.

Study on the Distribution of Storm Sewer System With Fractal Theory

More Information
  • Received Date: December 10, 2002
  • Available Online: November 10, 2022
  • Some fractal characters of storm sewer system are demonstrated, i. e. the part of such a system composes the information of the whole system on a certain degree, and there is statistically self-similarity. Therefore, fractal theory is introduced to the research of storm sewer networks to analyse their fractal character. Choosing an algorithm——box-counting algorithm and applying it to the study of some storm sewer system in some Beijing suburban districts or towns, the authors have drawn out their fractal dimensions. Based on fractal study in rivers and in roads, the correlation and restriction between fractal dimensions and runoff modulus are discussed. They penetrate the concealed information beneath fractal dimension and conclude that the optimal layout maybe exist.

Catalog

    Article views (14) PDF downloads (7) Cited by()
    Turn off MathJax
    Article Contents

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return